Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

IIH. Pins on hands and feet, fatigue, headache, pain in knees. On Diamox. Reason?

Hi. I was diagnosed with IIH at the end of 2011. I have been taking Diamox ever since. I am now taking 6, 250mg tablets a day and have been on this strength for 4 months. I have regular pins and needles in my hands and feet as well as fatigue, I also get headaches. Lately I have had terrible pain in my knees and I was wondering if it might be connected to the diamox or IIH?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
IIH is idiopathic intracranial hypertension.You are having regular pins and needles in hands and feet as well as fatigue, and you get headaches. Fatigue can be sideeffect of Diamox. You need to be rexamined in detail by your neurologist for papilledema ,CSF o,pening pressure and ABG to rule out metabolic acidosis. Based on report further decision to be taken and need of thecoperitoneal shunt to be planned
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor